MathSciNet Relay Station
MathSciNet bibliographic data
MR2336553 11Y60 (11F20 11F27 33E05)
Chan, Heng Huat; Cooper, Shaun; Liaw, Wen-Chin The Rogers-Ramanujan continued fraction and a quintic iteration for $1/\pi$. Proc. Amer. Math. Soc. 135 (2007), no. 11, 3417–3424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement